Thanks for choosing HealthcareMagic forum.
Tablets containing omega fatty acids are not likely to help in reducing sgpt levels as all these fatty acids are metabolised in the liver and they rather add to the burden of the liver.These antioxidants do help in atherosclerosis and in brain development.
Dr. Rakhi Tayal
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
gud PM doc...im 65 yrs old. my question is how do i can lower my SGPT which is 97 in level. I do take my daily maintenance medicine for my heart. i also take solosamet tab for my sugar. i do take everyday 2 teaspoon of mixed ampalaya, turmeric and cinnamon powder (to normalized my blood sugar). i also take cayenne powder as food the heart. Today I stop taking the solosamet tab. Pls comment Thank you...
hi I am on akurit-4 (4 tabs in morning all together- after a light snack... as advised by a TB specialist in Govt Hospital Delhi) Its been 1 month and my SGOT 112 and SGPT levels are 151. cholesterol in the beginning of month was 314 and i reduced it to 203 by abstaining from oily food and cutting fried diet to almost nil. I am only worried about raised OT PT levels, bilirubin is below 1... please advise Thanks
My husband is 27 years old. He feels restless all the day. He sweats and snores at the night. His report show high rbc count as 7.05 mln/cub m.m. , mean cell volume is 62.4 fl, mean cell hb is 20.3 pg, rdw cv is 16.3 %, sgpt is 67 iu/l, serum triglyceride is 161 mg/dl. Please elaborate what does all indicate to and what should we consult with a doctor. Please help.
Hi..i was diagnosed of cervical lymphadenitis and was given quadtab.aftr a week of taking i noticed i bc0me weaker,abdominal pain and later on high fever with chills and skin rashes..i was confined in the hospital and my doctor told me that i hav adverse reaction on quadtab bcoz my SGPT counts very high..the doctor dcided that i shud stop taking quadtab and gave me phospholipids(essentiale forte) for 2weks to help my liver recover from the reaction and that he wud gave me another antibiotics only if my SGPT count wud be normal (i hav a follow up at his clinic on feb.12)..my question:is my doctor's dcision right dat i shud stop taking quadtab?im so worried coz i heard dat TB meds shud be taken continuosly bcoz it might cause the bacteria or virus bec0me resistant to drugs if discontinued in less than 6months..pls help me i dsperately need advice. .thanx ds s gracie
Hi, I did a liver function test and found out that the values for SGOT/AST=126 on a scale of up to 40U/L.37c, SGPT/GPT=143 and GGT =129 I had a negative hepatitis B and C result respectively and was placed on livolin for 60 days. Can You please advice me when to go for another Liver function test to see if there is any improvement. I stopped drinking for about six years ago . I equally did a scan and was told by the doctor its a fatty liver condition.
GAMMA GLUTAMYL TRANSFERASE (GGT) PHOTOMETRY 129.5 U/l ASPARTATE AMINOTRANSFERASE ( SGOT ) PHOTOMETRY 58.5 U/l ALANINE TRANSAMINASE (SGPT) PHOTOMETRY 59.9 U/l this is my blood test abnormalites that i have test all blooe routine check up ande this...
Hi Doctor, My name is Mxxxxxy XXXXXXX and I am a 34 year old male. Over the past few years I have gained weight, almost 10 kilos (currently I am 88 kgs). I have recently done my Master Health Check-up and following are my Cholesterol and Liver...